# SDR MASA200700249

- Difficulty date: May 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,386 hours, 14,169 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C53293
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1034 HNL. - MX FOUND 3 INFANT LIFE VEST MISSING.  MX REPLACED THE LIFE VESTS.
